GENERALIZED ZARISKI–VAN KAMPEN THEOREM AND ITS APPLICATION TO GRASSMANNIAN DUAL VARIETIES

Access this Article

Search this Article

Abstract

We formulate and prove a generalization of Zariski-van Kampen theorem on the topological fundamental groups of smooth complex algebraic varieties. As an application, we prove a hyperplane section theorem of Lefschetz-Zariski-van Kampen type for the fundamental groups of the complements to the Grassmannian dual varieties.

Journal

  • International Journal of Mathematics

    International Journal of Mathematics 21(5), 591-637, 2010

    World Scientific Publishing

Codes

  • NII Article ID (NAID)
    120002598782
  • NII NACSIS-CAT ID (NCID)
    AA10754794
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0129-167X
  • Data Source
    IR 
Page Top